# SDR NACA20020034

- Difficulty date: August 3, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 27,908 hours
- Engine: Pwa R2800*
- Engine time: 1,710 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Shorted
- Location: Nr 2 Engine
- Part time: 113 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FEATHERED THE NR 2 ENGINE AT 2041Z DUE TO BACKFIRING IN CLIMB, AND DOUBLE SHORTED SECONDARY ON THE NR 10 CYLINDER.  REMOVED AND REPLACED THE NR 10 LT & RT SPARK PLUGS.
